Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 245, NWS Tallahassee, FL

July 4, 20156 counties in Georgia; Henry County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 4, 2015, 8:59 PM EDT for 6 counties in Georgia; Henry County, Alabama. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 8:59 PM EDT (00:59 UTC)
Expired
Jul 4, 2015, 10:00 PM EDT
In force
61 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Henry County, AL, Calhoun County, GA, Clay County, GA, Early County, GA, Quitman County, GA, Randolph County, GA, Terrell County, GA

The radar

The Ft Rucker radar (KEOX), 64 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 8:59 PM EDTTSTM WND GST 422 Ene Ricks Place, GAWIND GUST MEASURED AT SUNNY VIEW FARMS GEORGIA MESONET SITE IN QUITMAN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WUUS52 KTAE 050059
SVRTAE
ALC067-GAC037-061-099-239-243-273-050200-
/O.NEW.KTAE.SV.W.0245.150705T0059Z-150705T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
859 PM EDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HENRY COUNTY IN SOUTHEASTERN ALABAMA...
  QUITMAN COUNTY IN SOUTHWESTERN GEORGIA...
  NORTHERN EARLY COUNTY IN SOUTHWESTERN GEORGIA...
  CLAY COUNTY IN SOUTHWESTERN GEORGIA...
  CALHOUN COUNTY IN SOUTHWESTERN GEORGIA...
  RANDOLPH COUNTY IN SOUTHWESTERN GEORGIA...
  WESTERN TERRELL COUNTY IN SOUTHWESTERN GEORGIA...

* UNTIL 1000 PM EDT/900 PM CDT/

* AT 858 PM EDT /758 PM CDT/...LOCAL LAW ENFORCEMENT REPORTED A LINE
  OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  LAKEPOINT RESORT STATE PARK TO NEAR GEORGETOWN TO FORT GAINES TO 6
  MILES NORTH OF COLUMBIA...AND MOVING EAST AT 40 MPH.

  THESE STORMS HAVE A HISTORY OF BLOWING DOWN TREES IN SOUTHEAST
  ALABAMA. MULTIPLE REPORTS OF TREES DOWN HAVE BEEN RECEIVED.

* LOCATIONS IMPACTED INCLUDE...
  FORT GAINES...MORGAN...BLAKELY...CUTHBERT...GEORGETOWN...DAWSON...
  EDISON...ARLINGTON...SHELLMAN...LEARY...UNION...PARROTT...
  BELLVILLE...BLUFFTON...HALEBURG...DAWSON MUNICIPAL A/P...SUTTONS
  CORNER...CORDRAYS MILL...SPRINGVALE AND OAK HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS 
UNTIL THIS STORM PASSES. WIND DAMAGE WITH THIS STORM MAY OCCUR AHEAD 
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER 
BEFORE TAKING COVER. 

&&

LAT...LON 3197 8495 3195 8496 3192 8491 3193 8444
      3170 8440 3162 8443 3162 8445 3154 8445
      3143 8449 3143 8464 3139 8464 3135 8520
      3136 8520 3159 8513 3177 8516 3177 8512
      3178 8514 3189 8513 3194 8508 3199 8507
TIME...MOT...LOC 0058Z 265DEG 33KT 3196 8506 3185 8512 3162 8505 3138
8514

$$

08-LAMERS
3 follow-up statements
123 
WWUS52 KTAE 050114
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 PM EDT SAT JUL 4 2015

ALC067-GAC099-050123-
/O.CAN.KTAE.SV.W.0245.000000T0000Z-150705T0200Z/
HENRY AL-EARLY GA-
914 PM EDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENRY AND NORTHERN
EARLY COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3198 8499 3197 8496 3194 8496 3192 8491
      3192 8445 3193 8444 3170 8440 3162 8443
      3162 8445 3156 8445 3152 8480 3150 8502
      3162 8504 3169 8510 3174 8511 3176 8511
      3178 8514 3189 8513 3194 8508 3199 8507
TIME...MOT...LOC 0113Z 264DEG 33KT 3197 8490 3186 8496 3163 8489 3150
8494

$$

GAC037-061-239-243-273-050200-
/O.CON.KTAE.SV.W.0245.000000T0000Z-150705T0200Z/
QUITMAN GA-CLAY GA-CALHOUN GA-RANDOLPH GA-TERRELL GA-
914 PM EDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR QUITMAN...CLAY...NORTHERN CALHOUN...RANDOLPH AND WESTERN TERRELL
COUNTIES IN SOUTHWESTERN GEORGIA...

AT 913 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF LUMPKIN TO 8 MILES EAST OF GEORGETOWN TO 9 MILES EAST OF
FORT GAINES TO 8 MILES NORTH OF BLAKELY...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
FORT GAINES...MORGAN...CUTHBERT...GEORGETOWN...DAWSON...EDISON...
SHELLMAN...UNION...PARROTT...BELLVILLE...BLUFFTON...DAWSON MUNICIPAL
A/P...SUTTONS CORNER...CORDRAYS MILL...SPRINGVALE...OAK HILL...
SPRINGVALE STATION...BETHEL...SHIVERS MILL AND HEROD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. WIND 
DAMAGE WITH THIS STORM MAY OCCUR AHEAD OF ANY RAIN OR LIGHTNING. DO 
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.

&&

LAT...LON 3198 8499 3197 8496 3194 8496 3192 8491
      3192 8445 3193 8444 3170 8440 3162 8443
      3162 8445 3156 8445 3152 8480 3150 8502
      3162 8504 3169 8510 3174 8511 3176 8511
      3178 8514 3189 8513 3194 8508 3199 8507
TIME...MOT...LOC 0113Z 264DEG 33KT 3197 8490 3186 8496 3163 8489 3150
8494

$$

08-LAMERS
988 
WWUS52 KTAE 050138
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
938 PM EDT SAT JUL 4 2015

GAC061-239-050147-
/O.CAN.KTAE.SV.W.0245.000000T0000Z-150705T0200Z/
QUITMAN GA-CLAY GA-
938 PM EDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR QUITMAN AND CLAY COUNTIES IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3192 8479 3192 8445 3193 8444 3170 8440
      3162 8443 3162 8445 3156 8445 3152 8480
      3164 8480
TIME...MOT...LOC 0137Z 270DEG 33KT 3196 8469 3180 8467 3154 8477 

$$

GAC037-243-273-050200-
/O.CON.KTAE.SV.W.0245.000000T0000Z-150705T0200Z/
CALHOUN GA-RANDOLPH GA-TERRELL GA-
938 PM EDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN CALHOUN...RANDOLPH AND WESTERN TERRELL COUNTIES IN
SOUTHWESTERN GEORGIA...

AT 937 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
WESTON TO NEAR SHELLMAN TO NEAR EDISON...MOVING EAST AT 40 MPH.

WIND DAMAGE HAS BEEN REPORTED IN SOUTHEAST ALABAMA...INCLUDING HENRY 
AND DALE COUNTIES...WITH THIS LINE OF STORMS.

LOCATIONS IMPACTED INCLUDE...
MORGAN...CUTHBERT...DAWSON...EDISON...SHELLMAN...PARROTT...DAWSON
MUNICIPAL A/P...CORDRAYS MILL...MOYE...YEOMANS...OAK HILL...CLARKS
MILL...SHIVERS MILL...HEROD...WADES...CHAMBLISS...DOVEREL...
OAKVILLE...CARNEGIE AND DICKEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. WIND 
DAMAGE WITH THIS STORM MAY OCCUR AHEAD OF ANY RAIN OR LIGHTNING. DO 
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. 

&&

LAT...LON 3192 8479 3192 8445 3193 8444 3170 8440
      3162 8443 3162 8445 3156 8445 3152 8480
      3164 8480
TIME...MOT...LOC 0137Z 270DEG 33KT 3196 8469 3180 8467 3154 8477 

$$

08-LAMERS
271 
WWUS52 KTAE 050157
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
957 PM EDT SAT JUL 4 2015

GAC037-243-273-050207-
/O.EXP.KTAE.SV.W.0245.000000T0000Z-150705T0200Z/
CALHOUN GA-RANDOLPH GA-TERRELL GA-
957 PM EDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CALHOUN...RANDOLPH
AND WESTERN TERRELL COUNTIES IN SOUTHWESTERN GEORGIA WILL EXPIRE AT
1000 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER 
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3192 8479 3192 8445 3193 8444 3170 8440
      3162 8443 3162 8445 3156 8445 3152 8480
      3164 8480
TIME...MOT...LOC 0155Z 265DEG 33KT 3196 8469 3180 8467 3154 8477 

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:37 PM EDT, 5 hours 22 minutes earlier.

Area forecast discussion, Jul 4, 3:37 PM EDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
337 PM EDT SAT JUL 4 2015

.NEAR TERM [THROUGH TONIGHT]...

AN UPPER LEVEL +PV ANOMALY WILL SWING EASTWARD FROM ARKANSAS TO THE
APPALACHIANS, INCREASING THE LLJ OVER NORTHERN GEORGIA AND UP
THROUGH THE CAROLINA'S. THIS UPPER LEVEL DISTURBANCE IS ENHANCING A
SURFACE COLD FRONT THAT STRETCHES FROM THE VIRGINIA-WEST VIRGINIA
BORDER SOUTHWESTWARD TO ARKANSAS, WHICH HAS AN OUTFLOW BOUNDARY THAT
LIES TO ITS SOUTH NEAR OUR CWA NORTHERN BORDER. LOCAL RADAR IMAGERY
SHOWS A HIGH COVERAGE OF STORMS FORMING NEAR THIS BOUNDARY. IN
ADDITION TO THE ENHANCED CONVECTION ALONG THAT BOUNDARY, WE ALSO
HAVE A FAIRLY ACTIVE NORTH FLORIDA SEA BREEZE FRONT MOVING INLAND.
MODERATE 1000-700 MB FLOW FROM THE SOUTHWEST WILL HELP FEED GULF
MOISTURE INTO THE SEA BREEZE STORMS AND THOSE FORMING ALONG THE
SURFACE BOUNDARY. SPC MESOANALYSIS SHOWS AROUND 3000 J/KG SBCAPE
OVER OUR AREA AND THE 12Z TAE SOUNDING SHOWED MID LEVEL LAPSE RATES
AROUND 6.5 C/KM. WITH THIS MUCH INSTABILITY IN THE ENVIRONMENT, WE
EXPECT SOME OF THE THUNDERSTORMS TODAY TO PRODUCE DOWNBURSTS OF
DAMAGING WINDS AND POSSIBLY SOME SMALL HAIL AS WELL. STORMS WILL
CLEAR OUT OF FLORIDA AROUND SUNSET, BUT MAY LAST INTO THE EVENING
HOURS IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. TEMPERATURES TODAY
WILL PEAK IN THE UPPER 80S TO LOW 90S, DIPPING INTO THE LOW 70S
OVERNIGHT.

.SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]...

THE BROAD 500 MB TROUGH COVERING THE SOUTHEASTERN STATES WILL
PERSIST THROUGH MONDAY BEFORE GETTING ABSORBED IN THE NORTHERN
STREAM MONDAY NIGHT. A FAIRLY STRONG SHORT WAVE TROUGH WILL ROTATE
THROUGH THE BASE OF THE LONG WAVE TROUGH ON SUNDAY WITH A WEAKER ONE
ARRIVING ON MONDAY. BOTH FEATURES WILL ENHANCE RAIN CHANCES IN THE
DEEP MOIST SOUTHWEST FLOW. CAM GUIDANCE SHOWS POPS IN THE LIKELY TO
CATEGORICAL RANGE THROUGHOUT OUR CWA ON SUNDAY WHICH IS WELL ABOVE
MOS. WENT WITH LIKELY POPS (60-70%) ALL ZONES SUNDAY AND GOOD CHANCE
(50%) FOR MOST INLAND AREAS MONDAY. MAX TEMPS WILL BE AT OR JUST
UNDER SEASONAL LEVELS (UPPER 80S TO LOWER 90S) AND LOWS WILL BE IN
THE LOWER TO MID 70S.

.LONG TERM [TUESDAY THROUGH SATURDAY]...

AS THE UPPER TROUGH DE-AMPLIFIES, A NARROW RIDGE WILL GRADUALLY
BUILD WESTWARD FROM THE WESTERN ATLANTIC TO THE DESERT SOUTHWEST.
MEANWHILE, THE SURFACE RIDGE WILL REMAIN TO OUR SOUTH. THIS PATTERN
WILL BRING NEAR TO ABOVE SEASONAL TEMPERATURES (LOWS IN THE 70S AND
HIGHS IN THE LOWER TO MID 90S) WITH NEAR TO BELOW CLIMO POPS (30-
40%).

&&

.AVIATION...

[THROUGH 18Z SUNDAY] WE ARE EXPECTING A HIGH COVERAGE OF
THUNDERSTORMS ACROSS THE TRI-STATE AREA TODAY, WITH STORMS NEAR DHN
AND ABY LASTING INTO THE EVENING HOURS. IFR-MVFR VISIBILITIES AND
CEILINGS WILL BE POSSIBLE WHEN STORMS DIRECTLY AFFECT TERMINALS,
ALONG WITH WINDS GUSTS OF 25 KTS OR MORE. ANOTHER ROUND OF FOG AND
LOW STRATUS CLOUDS MAY BE POSSIBLE IN THE EARLY MORNING HOURS AT DHN
AND VLD. SUNDAY MORNING, THUNDERSTORMS ARE EXPECTED TO HAVE AN EARLY
START, AROUND 13-15Z.

&&

.MARINE...

RELATIVELY LIGHT SOUTHWEST WINDS WILL PERSIST THROUGH THE WEEKEND
AND MUCH OF NEXT WEEK, AS THE BERMUDA RIDGE REMAINS ACROSS CENTRAL
FL.

&&

.FIRE WEATHER...

INCREASED RAIN CHANCES WILL CONTINUE THIS WEEKEND. NO FIRE WEATHER
CONCERNS FOR THE NEXT SEVERAL DAYS.

&&

.HYDROLOGY...

RIVER STAGES REMAINED BELOW THEIR LOCAL ACTION LEVELS, AND THIS IS
LIKELY TO CONTINUE FOR THE NEXT SEVERAL DAYS AS WE DO NOT EXPECT
ORGANIZED HEAVY RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   73  90  72  92  73 /  20  70  30  50  30
PANAMA CITY   78  85  77  87  76 /  20  50  30  40  20
DOTHAN        72  87  71  89  72 /  30  70  40  50  30
ALBANY        72  88  71  90  72 /  30  70  40  50  30
VALDOSTA      71  91  71  92  72 /  30  60  30  50  30
CROSS CITY    73  91  73  92  73 /  20  60  30  50  30
APALACHICOLA  77  86  75  89  76 /  20  40  20  30  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 1 AM EDT SUNDAY FOR COASTAL FRANKLIN.

GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...MOORE
SHORT TERM...BARRY
LONG TERM...BARRY
AVIATION...MOORE
MARINE...BARRY
FIRE WEATHER...MCDERMOTT
HYDROLOGY...FOURNIER

In the hours before

Local storm report, Jul 4, 8:16 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
816 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     3 N ENTERPRISE          31.36N 85.85W
07/04/2015  M43 MPH          COFFEE             AL   AWOS

            MEASURED AT SHELL ARMY HELIPORT...KSXS.

&&

08-LAMERS
Special weather statement, Jul 4, 8:26 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
826 PM EDT SAT JUL 4 2015

GAZ120-050100-
QUITMAN GA-
826 PM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR QUITMAN COUNTY UNTIL 900 PM
EDT...

AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
HAWKINSVILLE TO 6 MILES SOUTHEAST OF TEXASVILLE...AND MOVING EAST AT
35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...UNION...CROSSROADS...HATCHER...WIRE BRIDGE...MORRIS AND
BONAPARTES RETREAT.

LAT...LON 3198 8504 3198 8501 3197 8499 3197 8496
      3194 8496 3192 8491 3178 8491 3177 8507
      3178 8514 3179 8513 3189 8513 3190 8511
      3194 8508 3196 8509 3197 8507 3199 8507
TIME...MOT...LOC 0026Z 270DEG 31KT 3207 8518 3164 8536

08-LAMERS
Local storm report, Jul 4, 8:32 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
832 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     AVALANCHE        1 E FRISCO              31.60N 85.85W
07/04/2015                   COFFEE             AL   EMERGENCY MNGR

            TREES DOWN ON COUNTY ROAD 110 BETWEEN FRISCO AND ROETON.

0749 PM     DOWNBURST        1 E FRISCO              31.60N 85.85W
07/04/2015                   COFFEE             AL   EMERGENCY MNGR

            TREES DOWN ON COUNTY ROAD 110 BETWEEN FRISCO AND ROETON.

&&

BARRY
Local storm report, Jul 4, 8:35 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
835 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     1 E FRISCO              31.60N 85.85W
07/04/2015                   COFFEE             AL   EMERGENCY MNGR

            TREES DOWN ON COUNTY ROAD 110 BETWEEN FRISCO AND ROETON.

&&

BARRY
Local storm report, Jul 4, 8:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
844 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     ELBA                    31.42N 86.08W
07/04/2015                   COFFEE             AL   EMERGENCY MNGR

            TREES DOWN IN THE CITY OF ELBA.

&&

BARRY
Local storm report, Jul 4, 8:46 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
846 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     3 E MIDLAND CITY        31.32N 85.45W
07/04/2015  M40 MPH          DALE               AL   ASOS

            35 KNOT PEAK GUST AT DOTHAN AIRPORT KDHN.

&&

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:24 PM EDTSevere Thunderstorm WarningTAEClay, Early, Randolph51 min
Jul 4, 8:26 PM EDTSpecial Weather StatementTAEQuitman34 min
Jul 4, 9:59 PM EDTSpecial Weather StatementTAELee, Terrell61 min
Jul 5, 9:55 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Early, Miller, Seminole65 min
Jul 5, 10:54 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Early, Grady and 4 more66 min
Jul 5, 11:21 AM EDTSevere Thunderstorm WarningTAEDecatur, Grady54 min
Jul 5, 12:53 PM EDTSpecial Weather StatementTAEBerrien, Brooks, Cook, Lanier, Lowndes, Tift52 min
Jul 5, 1:05 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Tift40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.